Nonparametric Efficiency Analysis: A Multivariate Conditional Quantile Approach

Daouia, Abdelaati and Simar, Léopold (2007) Nonparametric Efficiency Analysis: A Multivariate Conditional Quantile Approach. Journal of Econometrics, 140 (2). pp. 375-400.

[img]
Preview
Text
Download (452kB) | Preview
Official URL: http://tse-fr.eu/pub/9115
Item Type: Article
Language: English
Date: 2007
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: Toulouse School of Economics - TSE
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 18 Oct 2017 15:18
OAI ID: oai:tse-fr.eu:9115
URI: http://publications.ut-capitole.fr/id/eprint/2316

Actions (login required)

View Item View Item